# SDR XMXR2022082403

- Difficulty date: July 12, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N340AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500148
- Aircraft time: 6,083 hours, 4,029 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q4
- Part serial: S00639XL
- Condition: Leaking
- Location: Nr 1
- Part time: 44 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

GEN 1 FLUCTUATING VOLTAGE.(28.6-25.1 APPX.) DURING CRUISE FLIGHT.  OIL LEAKING FROM GEN OUTLET.
